| Title:
|
Nonisolated singularities of solutions to a quasilinear elliptic system (English) |
| Author:
|
Malý, Jan |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
29 |
| Issue:
|
3 |
| Year:
|
1988 |
| Pages:
|
421-426 |
| . |
| Category:
|
math |
| . |
| MSC:
|
35D10 |
| MSC:
|
35J60 |
| idZBL:
|
Zbl 0669.35036 |
| idMR:
|
MR972826 |
| . |
| Date available:
|
2008-06-05T21:34:30Z |
| Last updated:
|
2012-04-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/106658 |
| . |
| Reference:
|
[1] M. GIAQUINTA: Multiple Integrals in the Calculus of Variations and Non Linear Elliptic Systems.Annals of Mathematics Studies 105, Princeton University Press, Princeton 1983. MR 0717034 |
| Reference:
|
[2] E. GIUSTI: Precisazione delle funzioni $H^{1,p} e singolarità delle soluzioni deboli di sistemi ellittici non lineari.Boll. UMI 2 (1969), 71-76. MR 0243190 |
| Reference:
|
[3] E. GIUSTI M. MIRANDA: Un esempio di soluzioni discontinue per un problema di minima relativo ad un integrale regolare del calcolo della variazioni.Boll. UMI 1 (1969), 1-8. |
| Reference:
|
[4] O. JOHN J. MALÝ J. STARÁ: Nowhere continuous solutions to elliptic systems.Submitted to Boll. UMI. |
| Reference:
|
[5] J. NEČAS: Introduction to the Theory of Nonlinear Elliptic Equations.Teubner-Texte zur Math. 52, Leipzig 1983. MR 0731261 |
| Reference:
|
[6] J. SOUČEK: Singular solution to linear elliptic systems.Comment. Math. Univ. Carolinae 25 (1984), 273-281. MR 0768815 |
| . |